# SDR DXTA200601405

- Difficulty date: May 25, 2006
- Submitted: May 31, 2006
- Operation: Air carrier
- Aircraft: N136QS
- Make and model: Beech 400A
- Aircraft serial: RK414
- Aircraft time: 566 hours, 488 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: C
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL, L AIRSPEED INDICATOR WAS AT 80 KIAS WHILE R SIDE INDICATED 40 KIAS ( IT NEVER MOVED DURING ROLL). - CLEANED DEBRIS FROM RIGHT PITOT TUBE. OPERATIONAL CHECKS AND LEAK CHECKS OF THE PILOTS AND CO-PILOTS AIRSPEED INDICATOR SATISFACTORY IAW THE HAWKER 400XP MM CHAPTER 34-12-00.
